A sufficient condition for the convergence of the procedure for averaging functional corrections
Doklady Akademii Nauk, Tome 122 (1958) no. 2, pp. 179-182
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1958_122_2_a3,
author = {A. Yu. Luchka},
title = {A sufficient condition for the convergence of the procedure for averaging functional corrections},
journal = {Doklady Akademii Nauk},
pages = {179--182},
year = {1958},
volume = {122},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1958_122_2_a3/}
}
A. Yu. Luchka. A sufficient condition for the convergence of the procedure for averaging functional corrections. Doklady Akademii Nauk, Tome 122 (1958) no. 2, pp. 179-182. http://geodesic.mathdoc.fr/item/DAN_1958_122_2_a3/